Bulletin (New Series) of the American Mathematical Society

Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties

Nicola Garofalo and Ermanno Lanconelli

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 2 (1990), 501-511.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B45: A priori estimates 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx] 35H05 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]


Garofalo, Nicola; Lanconelli, Ermanno. Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 501--511. https://projecteuclid.org/euclid.bams/1183555904

Export citation


  • [A] F. T. Almgren, Jr., Dirichlet's problem for multiple valued functions and the regularity of mass minimizing integral currents, Minimal Submani-folds and Geodesics (M. Obata, ed.), North-Holland, Amsterdam, 1979, pp. 1-6.
  • [Ba] H. Bahouri, Non prolongement unique des solutions d'operateurs "Somme de Carrés", Ann. Inst. Fourier (Grenoble) 36 (4) (1986), 137-155.
  • [B] J. M. Bony, Principe du maximum, inéqalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier (Grenoble) 19 (1) (1969), 277-304.
  • [Fe] H. Federer, Geometric measure theory, Grundlehren Math. Wiss., vol. 153, Springer-Verlag, Berlin, 1969.
  • [F] G. B. Folland, A fundamental solution for a subelliptic operator, Bull. Amer. Math. Soc. 79 (2) (1973), 373-376.
  • [FS] G. B. Folland and E. M. Stein, Hardy spaces on homogeneous groups, Math. Notes, Princeton Univ. Press, Princeton, N. J., 1982.
  • [GL1] N. Garofalo and F. H. Lin, Monotonicity properties of variational integrals, Ap weights and unique continuation, Indiana Univ. Math. J. 35 (2) (1986), 245-268.
  • [GL2] N. Garofalo and F. H. Lin, Unique continuation for elliptic operators: A geometric-variational approach, Comm. Pure Appl. Math. XL (1987), 347-366.
  • [G] B. Gaveau, Principe de moindre actions, propagation de la chaleur et estimées sous elliptíques sur certains groups nilpotents, Acta Math. 139 (1977), 95-153.
  • [He] W. Heisenberg, The physical principles of the quantum theory, Dover, 1949.
  • [S] E. M. Stein, Some problems in harmonic analysis suggested by symmetric spaces and semi-simple groups, Actes, Congrés intern, math., Nice, 1 (1970), 173-189.